# SDR WRLA200304

- Difficulty date: March 15, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 96010211
- Condition: Failed
- Location: Flap Handle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRLERON DEFLECT DISAGREE IN FLIGHT.  RETURNED TO DEPARTING STATION YOKOTA JAPAN.  REPLACED FLAP HANDLE POSITION TRANSMITTER.  (M)
